Jump to content

Florinef


jenwic
 Share

Recommended Posts

I am hypersensitive to Florinef. If I reduce the tablet size by as much as a grain of rice size I am up all night with my heart racing and pounding, nausea, feeling generally horrible. I have also had to start taking Florinef on an empty stomach because if I have food in my stomach and the medicine is delayed getting into my system by even as much as 20 to 30 minutes off schedule, I have the above symptoms for 24 hours or more. I really wish I had Never started taking this drug and would like to discontinue taking it or at least cut it way down.

Right now I take 1/2 a tablet in the morning (9:30 a.m. sharp or I feel horrible) and 1 whole tablet at 9:30 p.m.

Have any of you reduced your dose or discontinued Florinef? How did you go about it? How long did it take you to cut back? Did you cut back by 1/2 tablet at a time, 1/4 tablet? I wish Florinef came in liquid so it would be easier to control dosage.

Any response is greatly appreciated.

Jenny

P.S. I tried to stop taking it cold turkey in Dec. and I won't even go into that 2 week long nightmare!

Link to comment
Share on other sites

I cut back over months of time by alternating my regular dosage with 1/4 tablet less. As long as your doctor feels it's ok, you can take a while to wean off slowly. I finally reached a point where I couldn't wean off anymore, and I'm still at that dosage. Hope you find the schedule and dosing that works for you! I can relate to how awful it is!

Kristen

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...